MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012622-19
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspections were performed on the returned device.The reported stent dislodgement and flaring was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that prior to insertion into the sheath, the stent strut on the omnilink elite stent delivery system (sds) was noted to be flared.The device was replaced with a new one.There was no clinically significant delay in the procedure and no patient involvement.Returned device analysis revealed that the stent was dislodged and located on the distal shaft.Follow-up with the account confirmed that the stent dislodged when being introduced into the hemostatic valve.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6968557
Report Number2024168-2017-08380
Device Sequence Number16305859
Product Code NIO
UDI-Device Identifier08717648179181
UDI-Public08717648179181
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012622-19
Device Lot Number7011841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1